# SDR 2003FA0000038

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Aircraft: N8971M
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0371
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 20700174
- Condition: Shorted
- Location: Mlg
- Part time: 2,321 hours
- Component: Landing Gear Sy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THAT RT MLG DOWNLOCK SWITCH TO BE STUCK IN THE CLOSED POSITION WHICH, WHEN COMBINED WITH THE LT MLG DOWNLOCK SWITCH OPERATING IMPROPERLY, LED TO A LANDING WHERE THE MAIN GEAR COLLAPSED WITH A GREEN DOWN AND LOCKED LIGHT.
